MathSciNet Relay Station
MathSciNet bibliographic data
MR675205 (84c:32026) 32H35 (32F15)
Bedford, Eric; Bell, Steve Proper self-maps of weakly pseudoconvex domains. Math. Ann. 261 (1982), no. 1, 47–49.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement